I am currently on medication for UTI as norflox 400 mg morning and night and Tamgress 0.4 mg at night.
Before this i was consulting my ayurvedic doctor and had combination of following medicines
Norflox 200 mg
Ampicilox 1000 mg
And some other ayurvedic syrup
From yesterday i am seeing some small dots/ daane on my forearms. Plz see attached pics
Please suggest how to reduce them??
Like the answers? Chat privately with the doctor of your choice
Thanks for the query.
This presentation can be seen with many diseases. This is limited information to make precise recommendations. The best option is to consult a Dermatologist to understand the condition. A thorough evaluation if necessary should be done. Hope it helps you.
Your dermatologist will decide a treatment plan for you after a consultation.
Avoid self medications. Meet a Dermatologist.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.